# SDR ASAA2021061835228

- Difficulty date: June 18, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 48,664 hours, 14,209 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 4029
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 54,561 hours, 23,236 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOLLOW-UP TO RECENT #2 FUEL QTY  GROUNDED - YES. ACCOMPLISHED A TANK AND COMPENSATOR UNITS TEST PER B737-800 AMM 28-41-21-710-801 ON THE #2 TANK AND FOUND COMPENSATOR PROBE AND TANK UNITS 2, 5, AND 6 OUT OF LIMITS. REMOVED AND REPLACED COMPENSATOR AND #2 PROBE. REMOVED AND REPLACED TANK UNIT PROBES 5 AND 6 REF AMM 28-41-21. PERFORMED SYSTEM TEST REF AMM 28-41-00. CHECKS GOOD. LEAK CHECK GOOD.
